| Catalog Number |
03P87-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 30-dec-2024, abbott point of care was contacted by a customer regarding i-stat act kaolin cartridges that yielded a discrepant results on a patient.There was no patient information available.Return product is available for investigation.Method act comment i-stat >700 sec there was no overdosing of the patient i-stat >1000 sec no additional heparin being administered i-stat >1000 sec no baseline testing.No patient information, no test/collection times, no heparin dose/time.It is unknown if protamine was administered.No product lot# information.Information requested but not provided.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.An investigation is underway.Per i-stat system manual (art: 714185-00q), the i-stat kaolin activated clotting time (kaolin act) test is an in vitro diagnostic test that uses fresh, whole blood.And is used to monitor high-dose heparin anticoagulation frequently associated with cardiovascular surgery.
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).Additional information: a2 & b7.The investigation was completed on 06-mar-2025.A review of the device history record (dhr) confirmed the cartridge lot passed release specifications.Retained cartridge testing met the acceptance criteria in appendix 1 of q04.01.003 rev.An (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified.
Event or Problem Description
Na.